RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 9  


A qualitative investigation of a certain differential equation of the second order in control theory. II
V. A. Tabueva
1415
The stability of a certain third-order system with variable structure
N. G. Yarovoi
1427
Bounded and oscillatory solutions of the system $\ddot x+g(x, \dot x)=\bar 0$
L. V. Khokhlova
1437
Recurrent solutions of differential equations and the general theory of dynamical systems
B. A. Shcherbakov
1450
Regularity of a class of linear systems with almost periodic coefficients
I. N. Blinov
1461
On a theorem of Carathéodory
N. A. Ivanov
1471
An investigation of a system of equations describing the motion of a spherical pendulum in the case of the presence of a resistance
Yu. F. Shain
1477
The Sturm–Liouville problem of a second order nonlinear ordinary differential equation
B. M. Arkhipov, A. Ya. Khokhryakov
1484
The topological equivalence of systems of total differential equations in neighborhoods of closed trajectories
I. P. Karklin', L. É. Reiziņš
1495
Comparison of the accuracy of numerical integration of second-order differential equations and the corresponding system of first-order differential equations
L. Ya. Andrianova
1508
Das Problem der Querschwingungen eines viskoelastischen Stabes
S. I. Gaiduk
1518
The asymptotic representation of the solution of a boundary value problem for a system of ordinary differential equations with a complex parameter
M. Z. Ibragimhalilov
1537
Das Feld eines horizontalen magnetischen Dipols in Gegenwart eines Ellipsoids
E. A. Ivanov
1543
Grenzwert der Lösung der Wellengleichung für ein inhomogenes Medium für $t\to\infty$
I. Z. Korganov
1552
The solution of singular Cauchy problems in basis series
M. B. Kapilevich
1560
Investigation of a mixed problem for a class of third-order quasilinear differential equations
G. A. Rasulova
1578
Branching of solutions of the Cauchy problem for a class of nonlinear integro-differential equations
N. A. Sidorov
1592
The solution of a boundary value problem by the method of $R$-functions
A. P. Volkov, V. F. Kravchenko, G. P. Man'ko, V. L. Rvachev
1602
The convergence of the method of collocation by lines
Yu. P. Jarcev
1606
Новые книги
A. R. Shakun
1614
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020